Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 33, NWS Lake Charles, LA

May 13, 2024Acadia Parish, Lafayette Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at May 13, 2024, 6:06 PM CDT for Acadia Parish, Lafayette Parish, Saint Martin Parish, Louisiana. It was in force for 24 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2024, 6:06 PM CDT (23:06 UTC)
Expired
May 13, 2024, 6:30 PM CDT
In force
24 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Acadia Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 117 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 6:07 PM CDTTSTM WND DMG1 N Scott, LAPhotos received of damage to a home. Shed roof was blown off, porch post was knocked down and multiple trees blown over. Time estimated by radar.
May 13, 6:10 PM CDTTSTM WND GST 604 Sw Lafayette, LA
May 13, 6:13 PM CDTTSTM WND DMG4 N Maurice, LAReport from mPING: 1-inch tree limbs broken; Shingles blown off.
May 13, 6:14 PM CDTTSTM WND DMG4 Sw Lafayette, LAReport from mPING: 1-inch tree limbs broken; Shingles blown off.
May 13, 6:15 PM CDTTSTM WND GST 801 Sse Lafayette, LAObserver with weather station recorded 80 mph wind gusts near intersection of S college rd and Bendel Rd.
May 13, 6:19 PM CDTTSTM WND GST 792 Ese Lafayette, LAASOS station KLFT Lafayette.
May 13, 6:22 PM CDTTORNADO1 Ssw Cecilia, LAA tornado touched down just west of Bayou Teche causing tree damage. The tornado then tracked across southern portions of Cecilia, crossed I-10, and into Henderson damaging numerous homes, several businesses and downing many trees. Damage consisted of severe r
May 13, 6:30 PM CDTTSTM WND DMG2 Se Cecilia, LAPublic reports two buildings with roof damage. One causing partial collapse of structure. Other building sustained similar damage to lesser extent. This damage from Thunderstorm wind gusts occurred near N barn rd and Grandpoint Hwy.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 5:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2024-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2954 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2024-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2954 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
1.4
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

224 
WFUS54 KLCH 132306
TORLCH
LAC001-055-099-132330-
/O.NEW.KLCH.TO.W.0033.240513T2306Z-240513T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
606 PM CDT Mon May 13 2024

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Lafayette Parish in south central Louisiana...
  East central Acadia Parish in southwestern Louisiana...
  Northwestern St. Martin Parish in south central Louisiana...

* Until 630 PM CDT.

* At 606 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Scott, moving east at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lafayette, Scott, Breaux Bridge, Carencro, and Broussard around 
  610 PM CDT.
  St. Martinville, Henderson, and Cecilia around 615 PM CDT.

Other locations impacted by this tornadic thunderstorm include Parks.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 90 and 121.
 Interstate 49 between mile markers 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3012 9173 3016 9225 3031 9224 3032 9214
      3030 9214 3033 9210 3037 9172
TIME...MOT...LOC 2306Z 275DEG 58KT 3024 9211 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Stigger/87
2 follow-up statements
933 
WWUS54 KLCH 132321 RRA
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
621 PM CDT Mon May 13 2024

LAC001-132331-
/O.CAN.KLCH.TO.W.0033.000000T0000Z-240513T2330Z/
Acadia LA-
621 PM CDT Mon May 13 2024

...THE TORNADO WARNING FOR EAST CENTRAL ACADIA PARISH IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Louisiana.

&&

LAT...LON 3014 9200 3034 9199 3037 9172 3012 9173
TIME...MOT...LOC 2321Z 275DEG 58KT 3022 9182 

$$

LAC055-099-132330-
/O.CON.KLCH.TO.W.0033.000000T0000Z-240513T2330Z/
Lafayette LA-St. Martin LA-
621 PM CDT Mon May 13 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN LAFAYETTE AND NORTHWESTERN ST. MARTIN PARISHES...

At 621 PM CDT, a severe thunderstorm capable of producing a tornado
was located near St. Martinville, moving east at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Henderson around 625 PM CDT.

Other locations impacted by this tornadic thunderstorm include Parks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3014 9200 3034 9199 3037 9172 3012 9173
TIME...MOT...LOC 2321Z 275DEG 58KT 3022 9182 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Stigger/87
770 
WWUS54 KLCH 132326
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
626 PM CDT Mon May 13 2024

LAC055-099-132336-
/O.EXP.KLCH.TO.W.0033.000000T0000Z-240513T2330Z/
Lafayette LA-St. Martin LA-
626 PM CDT Mon May 13 2024

...THE TORNADO WARNING FOR NORTHEASTERN LAFAYETTE AND NORTHWESTERN
ST. MARTIN PARISHES WILL EXPIRE AT 630 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Louisiana.

&&

LAT...LON 3014 9200 3034 9199 3037 9172 3012 9173
TIME...MOT...LOC 2326Z 275DEG 58KT 3022 9177 

$$

Stigger/87

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at May 13, 3:58 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 13, 3:58 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
358 PM CDT Mon May 13 2024

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 235 PM CDT Mon May 13 2024

Forecast remains on track this afternoon as MCS is gaining steam
across SETX. We are starting to see the rear inflow jet descend
into the backside of the line with multiple bowing segments
evident on radar. This will quickly shift us from hail threat to
wind threat. It is quite possible, fairly widespread wind damage
could accompany this MCS as it pushes east into 3000-4500 j/kg
MLCAPE. We could see some significant wind gusts upwards of 65kts
localized across the areas as well. With the sufficient shear and
deep unidirectional flow parallel to the bndry layer, this MCS
should track across the I-10 corridor. Any large hail will be from
supercells anchoring along the bndry and/or cell mergers, before
they merge into the main MCS.

Flash flood threat remains, especially on the northern flank
where some areas are seeing 1-2hrs of very heavy to intense
rainfall rates. This will continue along the bndry, but flash
flood threat along the main MCS will be more so from intense
rainfall rates in urban areas. HREF LPMM continues to show areas
approaching 5 or 6 inches of rain generally along/north of I-10 to
US 190.

The threat for a tornado or two remains possible, but will be
confined to circulations along the MCS as it marches east.

It will take some time for the MCS to finally exit the region,
with lingering stratiform rain/gusty winds in the wake of the
MCS. By 06Z, much of the activity should be east of the CWA, but
some uncertainty remains as to timing.

The rest of Tuesday and Wednesday will be dry and warm/muggy.

&&

.LONG TERM...
(Thursday through next Sunday)
Issued at 235 PM CDT Mon May 13 2024

Moving forward into Thursday notable low-level subsidence will be
present over SETX / SWLA throughout the morning while the upper
level flow carries a slight amplification along the southern Plains
and Mississippi Valley. Meanwhile, a partially cutoff shortwave
from the northern stream pattern over the Four Corners regions
quickly begins to merge into the pattern north allowing a narrow
neck of speed divergence over Texas to develop surface troughing
across the state and TX/LA Gulf Coast by the end of the day. There
has been much variability in the signals of specific QPF. Previous
analysis suggested a surface low shifting inland from the SW below
the ARKLATEX region generating shower / thunderstorm activity along
the sfc low and associated warm front lifting NE over the
Mississippi Valley through Friday evening.

The region of divergence aloft is very progressive across the
Mississippi into the SE CONUS with the aforementioned weak surface
low moving off the Delaware Capes by Saturday, however, with only
broad ridging suggested in the wake of the system, the potential for
isolated to scattered POPs remains unsettled over lower SETX and
SWLA with a stalled frontal boundary that could easily interact with
minor perturbations aloft. Overall, this transitioning pattern,
though still unsettled, does not indicate signal of significant
weather headlines Friday through the upcoming weekend. This analysis
of the forecast is congruent with the SPC understanding of no severe
weather risks in the day 4-8 outlook. Convective modes of hazardous
weather aside, it is worth noting given the variance of guidance
with the recently experienced wet pattern, portions of SETX and SWLA
carry both a Slight Risk of Excessive Rainfall Thursday – Friday
night- ending Saturday morning. Thus, the big picture in the long
term is determining further rainfall on top of already well
saturated soils.

&&

.AVIATION...
(18Z TAFS)
Issued at 235 PM CDT Mon May 13 2024

VCTS shifting toward BPT and SETX through early afternoon with LCH
and AEX to follow shortly during the mid to late afternoon.
Conditions will periodically limit VIS to LIFR near and in heavy
thunderstorms but otherwise trend MVFR ceilings outside of storms
throughout the evening. Sites LFT and ARA will trend to similar
conditions with 2-3 hour later offset compared to SETX. Do note,
convective storms will likely bring +TSRA conditions periodically to
all site through 14th / 0800Z before shifting east leaving low MVFR
/ IFR ceiling leading into daybreak. Shortly after, dry air will mix
these conditions out to VFR with skies clearing into the midday
hours.

30

&&

.MARINE...
Issued at 235 PM CDT Mon May 13 2024

Moderate southerly winds will continue into the evening hours
ahead of a quasi-stationary boundary extending along the TX / LA
Gulf Coast. Shower and thunderstorm chances should increase west
to east through tonight, with a few strong to severe storms
likely. Heavy rainfall rates are likely over the coastal water
through midnight into Tuesday which will severely reduce
visibility at times amidst strong thunderstorm gusts. Winds will
shift westerly on Tuesday, then offshore Tuesday night with the
passage of a weak cold front. Winds will gradually veer back
southeast by Wednesday night, with rain chances returning by
Thursday as another low pressure system approaches the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  64  86  61  88 /  60   0   0   0
LCH  67  88  65  89 /  70   0   0   0
LFT  70  89  68  90 /  70  10   0   0
BPT  68  89  66  89 /  60   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Tuesday morning for LAZ027>033-044-045-
     141>143-152-153-241>243.

TX...Flood Watch through Tuesday morning for TXZ180-201-259>262-515-
     516-615-616.

GM...None.

&&

SHORT TERM...78
LONG TERM....78/30
AVIATION...78

In the hours before

Local storm report, May 13, 5:38 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
538 PM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     Flash Flood      3 N Spurger             30.74N 94.17W
05/13/2024                   Tyler              TX   Dept of Highways

            FM 92 closed due to flooding.

&&
Local storm report, May 13, 5:43 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
543 PM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     Tstm Wnd Dmg     2 E Iowa                30.25N 92.97W
05/13/2024                   Jefferson Davis    LA   Public

            Report from mPING: 1-inch tree limbs broken;
            Shingles blown off.

0538 PM     Tstm Wnd Dmg     Jennings                30.23N 92.65W
05/13/2024                   Jefferson Davis    LA   Public

            Report from mPING: 1-inch tree limbs broken;
            Shingles blown off.

&&
Local storm report, May 13, 5:49 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
549 PM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     Flash Flood      3 E Town Bluff          30.80N 94.12W
05/13/2024                   Jasper             TX   Public

            Picture of significant flooding over the
            county Roads.

&&
Local storm report, May 13, 5:59 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
559 PM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Tornado          1 S Westlake            30.24N 93.26W
05/13/2024                   Calcasieu          LA   Public

            Business owner reports front window blown
            out and debris inside at Bump To Bumper Auto
            Parts. Nearby restaurant (El Tapatio Dos)
            sustained partial roof damage. Across the
            street near Good Hope Baptist Church same
            observer reports roof missing / damage on a
            residential home.

&&

CK
Local storm report, May 13, 6:00 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
600 PM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     Tstm Wnd Gst     3 S Westlake            30.20N 93.26W
05/13/2024  M75 MPH          Calcasieu          LA   Broadcast Media

&&
Local storm report, May 13, 6:05 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
605 PM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     Tstm Wnd Dmg     Lake Charles            30.23N 93.21W
05/13/2024                   Calcasieu          LA   Local Official

            Public Works director reports several areas
            with trees and power lines down in Lake
            Charles.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:45 PM CDTRiver Flood WatchLCHAllen13 hr
May 12, 9:45 PM CDTRiver Flood WarningLCHVernon6 days
May 13, 4:31 AM CDTSpecial Weather StatementLCHVernon29 min
May 13, 5:00 AM CDTSpecial Weather StatementLCHAllen30 min
May 13, 5:27 AM CDTSpecial Weather StatementLCHEvangeline33 min
May 13, 5:29 AM CDTSpecial Weather StatementLCHLaSalle16 min
May 13, 6:02 AM CDTSpecial Weather StatementLCHEvangeline28 min
May 13, 6:32 AM CDTSpecial Weather StatementLCHSaint Landry13 min
May 13, 10:35 AM CDTRiver Flood WarningLCHCalcasieu21 days
May 13, 10:35 AM CDTRiver Flood WarningLCHAllen21 days
May 13, 10:35 AM CDTRiver Flood WarningLCHBeauregard7 days
May 13, 10:35 AM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion21 days
May 13, 10:35 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry47 hr
May 13, 10:35 AM CDTRiver Flood WarningLCHAllen, Jefferson Davis21 days
May 13, 10:35 AM CDTRiver Flood WarningLCHAllen21 days
May 13, 2:36 PM CDTRiver Flood WatchLCHVernon22 hr
May 13, 3:28 PM CDTSpecial Weather StatementLCHCalcasieu32 min
May 13, 3:31 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu29 min
May 13, 3:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLCHBeauregard, Calcasieu61 min
May 13, 3:49 PM CDTSpecial Marine WarningLCH56 min
May 13, 3:51 PM CDTSevere Thunderstorm WarningLCHCameron54 min
May 13, 3:54 PM CDTFlash Flood WarningLCHBeauregard, Calcasieu5 hr
May 13, 4:08 PM CDTSpecial Weather StatementLCHCameron, Jefferson Davis7 min
May 13, 4:23 PM CDTTornado WarningLCHCalcasieu37 min
May 13, 4:29 PM CDTSevere Thunderstorm Warning Destructive damage threatLCHCalcasieu, Jefferson Davis61 min
May 13, 4:34 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Evangeline56 min
May 13, 4:36 PM CDTSevere Thunderstorm WarningLCHCameron, Vermilion54 min
May 13, 4:37 PM CDTSpecial Marine WarningLCH53 min
May 13, 4:49 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis26 min
May 13, 4:56 PM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry64 min
May 13, 4:56 PM CDTTornado WarningLCHCalcasieu, Cameron, Jefferson Davis34 min
May 13, 5:00 PM CDTFlash Flood WarningLCHAllen, Beauregard, Evangeline5 hr
May 13, 5:11 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis34 min
May 13, 5:18 PM CDTSevere Thunderstorm Warning Considerable damage threatLCHAcadia, Cameron, Jefferson Davis, Lafayette, Vermilion42 min
May 13, 5:23 PM CDTSevere Thunderstorm WarningLCHCameron, Vermilion67 min
May 13, 5:27 PM CDTSpecial Marine WarningLCH63 min
May 13, 5:31 PM CDTTornado WarningLCHAcadia, Jefferson Davis13 min
May 13, 5:32 PM CDTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry5 hr
May 13, 5:46 PM CDTSevere Thunderstorm Warning Destructive damage threatLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion44 min
May 13, 5:47 PM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry43 min
May 13, 6:23 PM CDTSpecial Marine WarningLCH97 min
May 13, 6:25 PM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin35 min
May 13, 6:26 PM CDTSevere Thunderstorm Warning Destructive damage threatLCHIberia, Lafayette, Saint Martin64 min
May 13, 6:27 PM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion3 hr
May 13, 6:30 PM CDTTornado WarningLCHSaint Martin15 min
May 13, 6:33 PM CDTSpecial Weather StatementLCHIberia27 min
May 13, 6:40 PM CDTTornado WarningLCHSaint Martin20 min
May 13, 6:58 PM CDTSpecial Weather StatementLCHIberia, St. Mary47 min

Nearby

Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.